Commun. Korean Math. Soc. 1996 Vol. 0, No. 0, 281—538
Pseudo valuation domains
Yong-Hwan Cho
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 281—284
Some extensions on the injective cover and precover
Sang Won Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 285—294
Notes on correct modules
Dong-Su Lee, ChulHwan Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 295—301
Notes on groups with finite base
Pan Soo Kim, YangKok Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 303—310
On regular groups over their endomorphism rings
Jae Myung Chung
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 311—314
On left, right weakly prime ideals on $po$-semigroups
Sang Keun Lee, Young In Kwon
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 315—321
On complete lie superalgebras
Jang-Ho Chun, Jong-Sook Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 323—334
Finitely normal families of integer translations
Jeong-Heon Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 335—348
On a weighted hardy-sobolev space functions (I)
E. G. Kwon
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 349—357
Teichmuller extremal mappings on the unit disk
J. H. Keum, M. K. Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 359—366
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd